# SDR AALA2020050659008

- Difficulty date: May 5, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 39,187 hours, 14,064 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Defective
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DOOR 2R CHECK DOOR PRESSURE MESSAGE. REPLACED DIAPHRAGM AND SERVICED PER AMM 52-22-00.
